Global Journal of Mathematical Sciences :Theory and Practical (GJMS)



Volume 9, Number 2, (2017)





A note on frames for operators in Banach spaces
pp. 89–101
Mayur Puri Goswami and H. K. Pathak

δωα-Closed Sets in Topological Spaces
pp. 103-116
S.Chandrasekar, T. Rajesh Kannan and M.Suresh

Pairwise Fuzzy Globally Disconnected Spaces and Pairwise Fuzzy σ - Baire Spaces
pp. 117-125
G.Thangaraj and A.Vinothkumar

Note on a Family of Integers of the form Np(6)=P6+6p
pp. 127-131
Rajiv Kumar and Satish Kumar

Hamilton’s Canonical Equations for a Classical System with Velocity Dependent Potential Energy- a Mathematical Study
pp. 133-138
Chinmoy Taraphdar

Regular and Irreguar m-polar Fuzzy Graphs
pp. 139-152
K. Kalaiarasi and L. Mahalakshmi

The Bi-Level Control Policy for MXi(m,N)/M/1/BD/SV Queueing System Under Restrictive Admissibility
pp. 153-168
M.I. Afthab Begum and S.Yasotha

Effect of Radiation on MHD Three-Dimensional Free-Convection Flow through A Porous Medium with Chemical Reaction
pp. 169-188


Picture Generation of Rectangular Blocks using Tetrahedra

pp. 189-203

A. Dharani, R. Stella Maragatham and Rani Siromoney


Usage of Balance Scorecard in Information Technology Industry

pp. 205-224

Abhay Juvekar and Uma Shankar Pandey





© All rights are reserved with Research India Publications                             Home  Journals  Contact